Re: [GIWorld-Hepatitis] Feeling Worse
Boy do I know what you mean about wanting a handicap sticker! I
remember feeling just like that.
You're right, it has been really quiet this week! Where is everybody?
You might be feeling worse now because of anemia from the ribaviron.
What dosage are you on now and when do you get your blood tests done again?
You might need a dosage reduction. It's not really too common for the sides
to get worse after the first week. Something that happened to me also was
that the interferon kicked in some latent hypothyroidism. That was the
sickest I think I've ever been. The fatigue was unbelievable, I could not
walk from one room to another without stopping to rest. Couldn't finish a
sentence, I would forget what I was saying! Hopefully that is not why
you're feeling worse! You definitely should mention it to your doctor.
>From: "elizabeth r. pope"<lpope@...>______________________________________________________
>Date: Fri, 3 Mar 2000 16:42:54 est
>It has been very quiet this week. How is everyone doing. I am in third
>of combo. Thought first two weeks were a piece of cake, but things are
>- I feel like I have been drug through the mud. Hope it gets better. Do
>I have a good reason to ask for a handicapped sticker so I won't have to
>walk so far at grocery store?? lpope
Get Your Private, Free Email at http://www.hotmail.com